BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
 
Thread Tools Display Modes
  #1  
Unread 01-08-2018, 09:34 AM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 223
Default Finasteride - water retention

Hey guys. I posted something similar on the diet page with sweeteners and itís correlation to water retention and I got very good feedback.

I also wanted to explore the supplement side as to why Iíve blown up like a puffa fish. Blood tests look very healthy and doctors were a bit baffled them selves. Then I realised Iíve been on Finasteride since October...

Anyone have any input on why Finasteride would make me retain a lot of water?

Many thanks
Reply With Quote
  #2  
Unread 01-08-2018, 10:51 AM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,725
Default

dht drugs dry you out. so a blocker has opposite effects? just a conjecture
Reply With Quote
  #3  
Unread 01-08-2018, 10:56 AM
zLeeKo's Avatar
zLeeKo zLeeKo is offline
Senior Member
 
Join Date: Nov 2015
Location: Belgrade, Serbia
Posts: 743
Default

It's probably estrogen related, high estrogen cause water retention. Since drug is documented to increase estrogen levels, this is the likely cause.
__________________
"He never had the makings of a varsity athlete"
Reply With Quote
  #4  
Unread 01-08-2018, 12:28 PM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 223
Default

Quote:
Originally Posted by zLeeKo View Post
It's probably estrogen related, high estrogen cause water retention. Since drug is documented to increase estrogen levels, this is the likely cause.
im pretty sure i've found the underlying cause.

I've been very ignorant these past few weeks and i've failed to keep a close eye on my symptoms. Looking back, i've been having everything associated with high est these past few months..

1) Water retention, chipmunk face,
2) hot flushes. red race, puffy nipples
3) sex drive gone down
4) back pain
5) bad skin
6) hunger (i don't actually know if theres a correlation there)

Last edited by Taytay100 : 01-08-2018 at 12:33 PM.
Reply With Quote
  #5  
Unread 01-08-2018, 01:11 PM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,725
Default

Get some blood work to be sure. Some of these issues are exactly what I got when i tanked my estro (no sex drive, joint issues etc). High estro i feel pretty damn good honestly other than being a little too emotional. Of course there maybe a difference how it affects us..
Reply With Quote
  #6  
Unread 01-08-2018, 01:25 PM
zLeeKo's Avatar
zLeeKo zLeeKo is offline
Senior Member
 
Join Date: Nov 2015
Location: Belgrade, Serbia
Posts: 743
Default

^ Low estrogen is a living hell. You feel like a corpse.

To the OP, check E2 via blood test.
__________________
"He never had the makings of a varsity athlete"
Reply With Quote
  #7  
Unread 01-08-2018, 02:03 PM
w1cked w1cked is offline
Senior Member
 
Join Date: Sep 2011
Posts: 1,725
Default

Quote:
Originally Posted by zLeeKo View Post
^ Low estrogen is a living hell. You feel like a corpse.

To the OP, check E2 via blood test.
Beyond the physical it was absolutely the most pessimistic, bleak and hopeless i felt. Nuts
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 01:56 AM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.